# SDR ASAA2022052038407

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 51,887 hours, 15,097 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT (CA) #1 WINDOW HEAT INOPERATIVE. GROUNDED - YES. WHCU SYS TEST C/OUT IAW B737-800 AMM 30-41-11-710-801, TEST PASSED. BITE TEST OF #1 WINDOW WHCU PASSED. NO FAULTS NOTED. OK FOR SVC.
